MathSciNet Relay Station
MathSciNet bibliographic data
MR389617 (52 #10448) 05B05
Lindner, Charles C. Construction of Steiner quadruple systems having large numbers of nonisomorphic associated Steiner triple systems. Proc. Amer. Math. Soc. 49 (1975), 256–260.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement